# SDR SWAA2022081719114

- Difficulty date: June 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING IB UPPER FIXED TE PANEL SUPPORT ANGLE/SEAL RETAINER CRACKED AT ORSS 265; AFT / [01] FOUND NO APPLICABLE SRM REPAIR FOR CRACKED LEFT WING IB UPPER TE PANEL SUPPORT/SEAL RETAINER ORSS 265 AFT; THEREFORE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9. REMOVED AND REPLACED WITH NEW; LEFT WING IB UPPER TE PANEL SUPPORT/SEAL RETAINER PER SRM 51-40-02-0G-0 PARAGRAPH 4; FIG. 8; AND PARAGRAPH 9.;[02] VERIFIED INSTALLATION FASTENER CALLOUT PER AIPC 57-50-00-25 ITEM NO. 35.;[03] VERIFIED CORRECTIVE ACTION 1AND 2
